Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On depo shot. Feeling tired, nausea. Cramps and chest pains, tender breasts. Do I need to see a doctor?

I ve been on the depo shot since October 8, 2012. I have not missed a shot yet. But all of a sudden I m getting more tired, I m nausicous all the time. I have cramps like a period and keep getting really bad chest pains. The shot made it so I do not get my period. Also I m gaining weight and always am wanting to eat which is not normal for me. My breasts are tender and most days can get pretty painful. They are also starting to seem bigger. I just want to know what is going on or if I should go in and see my doctor.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IN MY OPINION YES GET CONULTATION ROM YOUR DOCTOR AS HARMONAL CHANGES ARE TAKING PLACE IN YOU AND DUE TO THIS THESE ARE RESULTS
YOU MAY NEED CHANGE OF EDICINES OR TITRATION OF DOSE BY CONSULTING DOCTOR
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor